MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-3138-35
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the permanent implant procedure, the lead extension was observed to be damaged at the sheathing; the sheathing skidded down the wires from the connector.The patient underwent an explant of the lead extension.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device analysis of returned lead extension sc-3138-35 (b)(6) included a visual inspection that revealed the lead was cleanly cut near the connector of the lead and the proximal end portions of the lead was not returned.The clean-cut damage is a result of a typical explant procedure, and it is not considered a failure.No other anomalies were identified on the returned portion of the lead.

Brand Name
PRECISION
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
talar tahmasian
25155 rye canyon loop
valencia, CA 91355
6619494863
MDR Report Key13252911
Report Number3006630150-2022-00046
Device Sequence Number17260506
Product Code LGW
UDI-Device Identifier08714729760559
UDI-Public08714729760559
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/07/2023
Device Model NumberSC-3138-35
Device Catalogue NumberSC-3138-35
Device Lot Number7075737
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/04/2022
Supplement Date Received by Manufacturer02/16/2022
Initial Report FDA Received Date01/13/2022
Supplement Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown